Copules archimédiennes et tableaux de contingence à variables qualitatives ordinales
Revue de Statistique Appliquée, Volume 48 (2000) no. 4, p. 83-96
@article{RSA_2000__48_4_83_0,
     author = {Choulakian, V. and de Tibeiro, J.},
     title = {Copules archim\'ediennes et tableaux de contingence \`a variables qualitatives ordinales},
     journal = {Revue de Statistique Appliqu\'ee},
     publisher = {Soci\'et\'e fran\c caise de statistique},
     volume = {48},
     number = {4},
     year = {2000},
     pages = {83-96},
     language = {fr},
     url = {http://www.numdam.org/item/RSA_2000__48_4_83_0}
}
Choulakian, V.; de Tibeiro, J. Copules archimédiennes et tableaux de contingence à variables qualitatives ordinales. Revue de Statistique Appliquée, Volume 48 (2000) no. 4, pp. 83-96. http://www.numdam.org/item/RSA_2000__48_4_83_0/

Agresti A. (1984), Analysis of Ordinal Data, Wiley, N.Y. | MR 747468

Agresti A., Coull B.A. (1998), Order-restricted inference for monotone trend alternatives in contingency tables, Computational Statistics and Data Analysis, 28, 2, 139-156. | Zbl 1042.62553

Birch M.W. (1964), A new proof of the Pearson-Fisher theorem, Annals of Mathematical Statistics, 35, 818-824. | MR 169324 | Zbl 0259.62017

Bishop Y.M.M., Fienberg S.E., Holland P.W. (1975), Discrete Multivariate Analysis, Theory and Practice, Cambridge, Mass, MIT Press. | MR 381130 | Zbl 0332.62039

Clayton D.G. (1978), A model for association in bivariate life tables and its application in epidemiological studies of familial tendency in chronic disease incidence, Biometrika, 65, 141-151. | MR 501698 | Zbl 0394.92021

Cook R.D., Johnson M.E. (1981), A family of distributions for modelling nonelliptically symmetric multivariate data, Journal of the Royal Statistical Society, ser. B., 43, 210-218. | MR 626768 | Zbl 0471.62046

Cox C. (1984), An elementary introduction to maximum likelihood estimation for multinomial models : Birch's theorem and the delta method, The American Statistician, 38, 283-287. | MR 770259

Dale J.R. (1984), Local versus global association for bivariate ordered responses, Biometrika, 71, 507-514. | MR 775396

Frankm.J. (1979), On the simultaneous associativity of F(x, y) and x+y-F(x, y, Aequationes Mathematicae, 19, 194-226. | MR 556722 | Zbl 0444.39003

Genest C. (1987), Frank's family of bivariate distributions, Biometrika, 74, 549-555. | MR 909358 | Zbl 0635.62038

Genest C., Mackay R.J. (1986), Copules Archimédiennes et familles de lois bidimensionnelles dont les marges sont données, The Canadian Journal of Statistics, 14, 145 -159. | MR 849869 | Zbl 0605.62049

Genest C., Rivest L.P. (1993), Statistical inference procedures for bivariate Archimedean copulas, Journal of the American Statistical Association, 88, 1034 -1043. | MR 1242947 | Zbl 0785.62032

Glass D.V., Hall J.R. (1954), Social mobility in Great Britain : A study of intergeneration changes in status, In D.V. Glass (Editor), Social Mobility in Britain, 177-217, London: Routledge and Kegan Press.

Goodman L.A. (1979), Simple models for the analysis of cross-classifications having ordered categories, Journal of the American Statistical Association, 74, 537-552. | MR 548257

Goodman L.A. (1981), Association models and the bivariate normal for contingency tables with ordered categories, Biometrika, 68, 347- 355. | MR 626393 | Zbl 0477.62038

Gumbel E.J. (1960), Bivariate exponential distributions, Journal of the American Statistical Association, 55,698-707. | MR 116403 | Zbl 0099.14501

Jefferson T.R., May J.H., Ravi N. (1989), An entropy approach to the scaling of ordinal categorical data, Pyschometrika, 54, 2, 203- 215.

Hougaard P. (1986), A class of multivariate failure time distribution, Biometrika, 73,671-678, (Correction, 75,395). | MR 897858 | Zbl 0613.62121

Hutchinson T.P. (1979), Four applications of a bivariate Pareto distribution, Biometrical Journal, 21, 553-563. | Zbl 0421.62014

Hutchinson T.P., Lai C.D. (1990), Continuous Bivariate Distributions, Emphasising Applications, Rumsby Scientific Publishing: Australia. | MR 1070715 | Zbl 1170.62330

Lapp K., Molenberghs G., Lesaffre E. (1998), Models for the association between ordinal variables, Computational Statistics & Data Analysis, 28, 4, 387-412. | MR 1659199 | Zbl 1042.62557

Lehmann E.L. (1966), Some concepts of dependence, Annals of Mathematical Statistics, 37, 1137-1153. | MR 202228 | Zbl 0146.40601

Nguyen T.T., Sampson A.R. (1987), Testing for positive quadrant dependence in ordinal contingency tables, Naval Research Logistics, 34, 859- 877. | MR 913471 | Zbl 0648.62060

Nishisato S., Arri P.S. (1975), Nonlinear programming approach to optimal scaling of partially ordered categories, Psychometrika, 40, 525- 548. | Zbl 0317.92033

Ogborn J. (1984), Cumulative and local odds-ratio measures of uniformity of association in two-way ordered contingency tables, British Journal of Mathematical and Statistical Psychology, 37, 89-99.

Plackett R.L. (1965), A class of bivariate distributions, Journal of the American Statistical Society, 60, 516-522. | MR 183042

Rayner J.C.W., Best D.J. (1996), Smooth extensions of Pearson's product moment correlation and Spearman's rho, Statistics & Probability Letters, 30, 171-177. | MR 1417004 | Zbl 0861.62043

Shriever B.F.(1986), Order Dependence, CWI-Tract 20, Centre for Mathematics and Computer Science, Amsterdam. | MR 831937 | Zbl 0589.62040

Srole L., Langner T.S., Michael S.T., Opler M.K., Rennie T.A.C. (1974), Mental Health in the Metropolis, The Midtown Manhattan Study, Revised edition, N.Y., McGraw-Hill.

Wahrendorf J. (1980), Inference in contingency tables with ordered categories using Plackett's coefficient of association for bivariate distributions, Biometrika, 67, 15-21. | MR 570500 | Zbl 0444.62065